# SDR UALA2012101005743

- Difficulty date: October 9, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 83,416 hours, 13,417 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT STA 852 AT RBL 74.81 UPPER SURFACE HAS CORROSION.  MAJOR REPAIR ACCOMPLISHED:  CORROSION IS OUT LIMITS IAW SRM 53-00-51, PG 102.  FABRICATED & INSTALLED T-CHORD, FILLER & SPLICE ANGLE IAW SRM 53-00-51, REPAIR 3.
